# SDR SIMA20150811001

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,595 hours, 28,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN PSU PANEL AT SEAT 11A INOPERATIVE.  REMOVED & INSTALLED SERVICEABLE LAMP IN PSU PANEL AT SEAT 11A IAW AMM 33-50-07.  OPERATIONS CHECKED GOOD.
